# SDR RAIA00402028

- Difficulty date: February 27, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 11,129 hours, 10,588 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 7287501519
- Condition: Burned
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUMES IN MAIN CABIN WITH SMOKE COMING FROM SEAT 1A CEILING LIGHT AREA. MAINTENANCE FOUND WINDOW WASH LIGHT HOLDER AT 1A BURNED AND DEFERRED SYSTEM IAW MEL. SUBSEQUENTLY CLEARED DMI REMOVING AND REPLACING WINDOW WASH LIGHT HOLDER.
